Distributing probability over non-determinism

Resource type
Authors/contributors
Title
Distributing probability over non-determinism
Publication
Mathematical Structures in Computer Science
Volume
16
Issue
01
Pages
87
Date
2006-2-21
Language
en
DOI
10/czs9sx
ISSN
0960-1295, 1469-8072
Accessed
2019-11-26T20:30:24Z
Library Catalog
Crossref
Extra
ZSCC: 0000108
Citation
Varacca, D., & Winskel, G. (2006). Distributing probability over non-determinism. Mathematical Structures in Computer Science, 16(01), 87. https://doi.org/10/czs9sx
PROBABILITY & STATISTICS
Processing time: 0.01 seconds

Graph of references

(from Zotero to Gephi via Zotnet with this script)
Graph of references